Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

A short proof of a theorem of Plans on the homology of the branched cyclic coverings of a knot


Author: C. McA. Gordon
Journal: Bull. Amer. Math. Soc. 77 (1971), 85-87
MSC (1970): Primary 55A10, 55A25
MathSciNet review: 0267567
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. H. Fox, A quick trip through knot theory, Topology of 3-manifolds and related topics (Proc. The Univ. of Georgia Institute, 1961), Prentice-Hall, Englewood Cliffs, N.J., 1962, pp. 120–167. MR 0140099 (25 #3522)
  • 2. Lebrecht Goeritz, Die Betti’schen Zahlen Der Zyklischen Uberlagerungsraume Der Knotenaussenraume, Amer. J. Math. 56 (1934), no. 1-4, 194–198 (French). MR 1507011, http://dx.doi.org/10.2307/2370923
  • 3. C. C. MacDuffee, The theory of matrices, Springer, Berlin, 1933; reprint, Chelsea, New York, 1946.
  • 4. L. P. Neuwirth, Knot groups, Annals of Mathematics Studies, No. 56, Princeton University Press, Princeton, N.J., 1965. MR 0176462 (31 #734)
  • 5. Antonio Plans, Contribution to the study of the homology groups of the cyclic ramified coverings corresponding to a knot, Revista Acad. Ci. Madrid 47 (1953), 161–193 (5 plates) (Spanish). MR 0056923 (15,147a)
  • 6. H. Seifert, Über das Geschied von Knoten, Math. Ann. 110 (1934), 571-592.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55A10, 55A25

Retrieve articles in all journals with MSC (1970): 55A10, 55A25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1971-12611-3
PII: S 0002-9904(1971)12611-3